# SDR HNAA0800029

- Difficulty date: January 14, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 39,266 hours, 43,061 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 BAG BAY SMOKE DETECTOR WILL NOT TEST.  PULLED AND RESET CIRCUIT BREAKER K-7.  THE SMOKE DETECTOR STILL WOULD NOT TEST.  SYSTEM IS STILL MEL'ED, MORE INFORMATION TO FOLLOW.
